# SDR CALA2009093000578

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 33,078 hours, 11,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ROWS 17-21, EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK AT ROW 20L.  OPS CHECK GOOD.
